Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Going back to old-school - lithium.

Posted by SLS on October 16, 2009, at 8:27:01

In reply to Re: Going back to old-school - lithium. Maxime, posted by SLS on October 15, 2009, at 14:38:46

I have been deteriorating rapidly over the last week. Increasing my dosage of lithium to 900mg has not helped. My best guess is that my discontinuing Abilify has allowed for this worsening of depression to occur. Although I am not at all happy about having the need to take Abilify, I have decided to restart it.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:904699
URL: http://www.dr-bob.org/babble/20091012/msgs/921114.html